Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at May 14, 2009, 3:14 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2009, 3:14 AM EDT (07:14 UTC)
- Expired
- May 14, 2009, 6:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Daviess County, IN, Greene County, IN, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 91 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:55 AM EDT | FLASH FLOOD | Linton, IN | FLASH FLOOD REPORTED WITH WATER OVER STATE ROAD 59 SOUTH OF LINTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1574 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 140714
FFWIND
INC027-055-083-153-141015-
/O.NEW.KIND.FF.W.0005.090514T0714Z-090514T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 AM EDT THU MAY 14 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 615 AM EDT
* AT 312 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VICKSBURG...TURTLE CREEK RESERVOIR...SOLSBERRY...PAXTON...
WORTHINGTON...SWITZ CITY...MEROM...LINTON...DUGGER AND BLOOMFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA. THIS WILL BE IN ADDITION TO THE 1 TO 2 INCHES OF RAIN
THAT HAS ALREADY FALLEN SINCE YESTERDAY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3906 8758 3917 8674 3917 8670 3891 8671
3891 8692 3889 8692 3884 8753 3887 8755
3893 8753 3896 8754 3900 8758
$$
JOHNSON1 follow-up statement
000
WGUS73 KIND 141009
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
609 AM EDT THU MAY 14 2009
INC027-055-083-153-141019-
/O.EXP.KIND.FF.W.0005.000000T0000Z-090514T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-GREENE-KNOX-SULLIVAN-
609 AM EDT THU MAY 14 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM EDT FOR EXTREME
NORTHEASTERN DAVIESS...NORTHEASTERN KNOX...GREENE AND SOUTHERN
SULLIVAN COUNTIES...
HEAVY RAIN AND THE IMMEDIATE THREAT OF FLASH FLOODING HAS ENDED.
HOWEVER...A FLOOD WARNING FOR RISES ON SMALL CREEKS AND STREAMS WILL
REMAIN IN EFFECT THIS MORNING.
LAT...LON 3906 8758 3917 8674 3917 8670 3891 8671
3891 8692 3889 8692 3884 8753 3887 8755
3893 8753 3896 8754 3900 8758
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 14, 1:00 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 14, 1:00 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 100 AM EDT THU MAY 14 2009 .AVIATION...DISCUSSION FOR THE 14/0600Z TAFS. TSRA XPCTD ACRS ALL TERMINALS THRU FROPA /09Z KLAF-KHUF...11Z KIND-KBMG/. CIGS/VSBYS WL GENERALLY REMAIN MVFR OR BETTER. BRIEF PDS OF LWR CIGS/VSBYS MAY BE PSBL...BUT CONFIDENCE IS TOO LOW AND PHENOMENA LIKELY TO BE TOO TRANSIENT TO INCLUDE ATTM. SFC WINDS ARE GUSTY AND WL REMAIN SO AT LEAST UNTIL FROPA...AS STRONG LLVL WIND FIELDS JUST AHEAD OF FRONT WL CONTINUE TO SUPPORT WINDS. WEAKENING PRES GRADIENT POST FROPA WL ALLOW WINDS TO DECREASE AFTER ABOUT 10-12Z. FAIRLY RAPID CLEARING XPCTD POST FROPA. .PREVIOUS DISCUSSION /ISSUED 319 PM EDT WED MAY 13 2009/ SHORT TERM...MAIN FORECAST ISSUE IN THE SHORT TERM...IS POSSIBLE FLOODING WITH MORE HEAVY RAIN EXPECTED LATER TONIGHT. ALSO SEVERE WEATHER MAY BE A CONCERN LATER TONIGHT. SURFACE ANALYSIS SHOWED HIGH PRESSURE ALONG THE MID ATLANTIC COAST AND A COLD FRONT FROM EASTERN MINNESOTA TO THE CENTRAL PLAINS. A MCC CURRENTLY MOVING ACROSS OUR AREA. THIS HAS LEFT A OUTFLOW BOUNDARY ACROSS OUR SOUTHERN FORECAST AREA INTO CENTRAL MISSOURI. PRESENT RADAR LOOPS INDICATE THE CURRENT MCC WILL BE MOVING OUT OF OUR AREA IN ABOUT 4 HOURS AND NAM/GFS AND RUC INDICATE THERE COULD BE A LULL IN THE PRECIP THIS EVENING. THUNDERSTORMS ARE FIRING ACROSS SOUTHERN MISSOURI AND THIS BEARS WATCHING. FOR THE MOMENT WILL GO WITH MODELS FOR CENTRAL AND SE SECTIONS AND ONLY INDICATE A CHANCE OF THUNDERSTORMS THERE THIS EVENING WITH HEAVY RAIN LATE TONIGHT. PRECIPITABLE WATER TO OUR WEST AROUND 2 INCHES AND MODELS GIVE QPF UP TO 3 INCHES OVERNIGHT. OUR WEST CENTRAL HAS ALREADY HAD UP TO 2 INCHES SO FAR TODAY. WILL ISSUE A FLOOD WATCH THROUGH TONIGHT OVER ALL BUT OUR FAR SE. CONVECTION WILL INCREASE OVERNIGHT AS COLD FRONT APPROACHES. GFS MU CAPES ARE UP TO 2000 J/KG ACROSS OUR WEST AND NW TONIGHT. NAM INCREASES 850 MB WINDS TO 60 KNOTS AHEAD OF COLD FRONT LATE TONIGHT. THUS SPC SLIGHT RISK OF SEVERE WEATHER STILL POSSIBLE LATER TONIGHT. COLD FRONT MOVES ACROSS OUR AREA THURSDAY MORNING AND WILL END CHANCES OF PRECIP FROM NW BY MIDDAY. LONG TERM...FORECAST FOCUS IN THE LONG TERM WL BE POPS FRI-SAT. THU NT...WITH FNT STALLED NR THE OH RVR WL KEEP CHC POPS IN THE FAR S. FRI...FNT MEANDERS BACK N ACRS THE AREA AND INSTABILITY INCREASES. NO GREAT FORCING MECHANISM THOUGH...JUST SOME WEAK ISENTROPIC LIFT EARLY AND THEN ANY DIURNAL HEATING IF THE SUN CAN ACTUALLY BREAK OUT WHICH IS NOT A GIVEN. LLJET REMAINS WELL WEST OF THE AREA AS DO GOOD DYNAMICS. CURRENTLY NOT OVERLY EXCITED ABOUT SVR POTENTIAL BUT WL HAVE TO WAIT AND SEE NEXT SET OF MODEL RUNS. FRI NT-SAT NT...S/W AND COLD FNT MV THRU THE FA. DIFFERENCE IN TIMING OF COLD FROPA WITH GFS ABOUT 6 HOURS OR SO FASTER THAN THE NAM AND HAVING IT MOSTLY THRU BY 12Z. NAM SEEMS TO HAVE SUPPORT OF 0Z ECMWF AND GFSENS BUT GFS HAS SUPPORT OF SREF. HPC SUGGESTS LARGER CONSENSUS AROUND NAM. WITH ALL THIS IN MIND WL LEAN TOWARD NAM AND FCST SIMILAR TO PREVIOUS ISSUANCE WITH HIGH CHC POPS FRI NT...LIKELY POPS SAT AND CHC SE TO SLT CHC NW SAT NT. FOR TEMPS THUR THRU FRI NT GUIDANCE IN GOOD AGREEMENT SO USED A MAV/MET AVERAGE. EXTENDED...LOOKS DRY AS BROAD HIGH PRESSURE SETTLES IN OVER THE AREA AFTER COLD FROPA SATURDAY. COOLER TEMPS /HIGHS IN THE 60S AND LOWS IN THE 40S/ SAT NT THRU MON AS BACK SIDE OF UPR LVL TROF KEEPS COOLER H8 TEMPS OVR THE AREA. STUCK WITH HPC GUIDANCE. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031-035>048- 051>055-060>062-067>069. && AVIATION...NIELD SHORT TERM...JH LONG TERM...CP
Hazardous weather outlook, May 14, 1:54 AM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 154 AM EDT THU MAY 14 2009 INZ021-030-031-036>042-045>049-054>057-062>065-069>072-150600- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN- LAWRENCE-JACKSON-JENNINGS- 154 AM EDT THU MAY 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL INDIANA TONIGHT. AN APPROACHING STRONG COLD FRONT WILL CONTINUE TO PRODUCE ORGANIZED SEVERE WEATHER ACROSS CENTRAL INDIANA. DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL DIMINISH TOWARDS DAYBREAK THURSDAY. HEAVY RAINFALL WILL PRODUCE AREAS OF FLOODING ACROSS CENTRAL INDIANA TONIGHT. THIS WILL BE ESPECIALLY TRUE IN LOW LYING AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED THURSDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY FLOODING ON ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051>053-060-061-067-068-150600- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN- SULLIVAN-GREENE-KNOX-DAVIESS- 154 AM EDT THU MAY 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL INDIANA TONIGHT. AN APPROACHING STRONG COLD FRONT WILL CONTINUE TO PRODUCE ORGANIZED SEVERE WEATHER ACROSS CENTRAL INDIANA. DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL DIMINISH TOWARDS DAYBREAK THURSDAY. HEAVY RAINFALL WILL PRODUCE AREAS OF FLOODING ACROSS CENTRAL INDIANA TONIGHT. THIS WILL BE ESPECIALLY TRUE IN LOW LYING AND POORLY DRAINED AREAS. LOWLAND RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED THURSDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER. LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG SOUTHERN PORTIONS OF BOTH THE EAST FORK WHITE AND THE WHITE RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO RELAY REPORTS OF FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) LJ
In the hours before
Local storm report, May 13, 9:21 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST GREENFIELD 39.79N 85.77W
05/13/2009 E60 MPH HANCOCK IN TRAINED SPOTTER
SEVERAL TREES SPLIT...KNOCKING DOWN POWER LINES.
&&
NIELDLocal storm report, May 13, 10:57 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1057 PM EDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 3 S PARAGON 39.35N 86.56W
05/13/2009 M1.40 INCH MORGAN IN TRAINED SPOTTER
1.40 INCHES OF STORM TOTAL RAINFALL AS OF 330 PM EDT.
0345 PM HEAVY RAIN BROOKLYN 39.54N 86.37W
05/13/2009 M2.06 INCH MORGAN IN NWS EMPLOYEE
SIX HOURLY RAINFALL AMOUNT.
0400 PM HEAVY RAIN TERRE HAUTE 39.47N 87.38W
05/13/2009 M1.21 INCH VIGO IN ASOS
1.21 INCHES OF RAIN SINCE MIDNIGHT EST AT KHUF.
0400 PM HEAVY RAIN SHELBYVILLE 39.52N 85.78W
05/13/2009 M1.48 INCH SHELBY IN ASOS
1.48 INCHES OF RAIN SINCE MIDNIGHT EST AT KGEZ.
0400 PM HEAVY RAIN PURDUE UNIVERSITY 40.43N 86.91W
05/13/2009 M1.89 INCH TIPPECANOE IN ASOS
1.89 INCHES OF TOTAL RAINFALL SINCE MIDNIGHT EST AT KLAF.
0400 PM HEAVY RAIN BLOOMINGTON 39.17N 86.52W
05/13/2009 M2.62 INCH MONROE IN ASOS
2.62 INCHES OF RAIN SINCE MIDNIGHT EST AT KBMG.
0430 PM FLOOD 3 SSE UNIONVILLE 39.19N 86.39W
05/13/2009 MONROE IN PUBLIC
BRUMMETS CREEK ROAD IMPASSABLE DUE TO HIGH WATER.
0445 PM FLOOD NASHVILLE 39.20N 86.24W
05/13/2009 BROWN IN LAW ENFORCEMENT
NUMEROUS ROADS FLOODED IN BROWN COUNTY.
0500 PM HEAVY RAIN LAFAYETTE 40.41N 86.87W
05/13/2009 M3.07 INCH TIPPECANOE IN TRAINED SPOTTER
3.07 INCHES OF STORM TOTAL RAINFALL MEASURED NEAR 18TH
AND KOSSUTH.
0750 PM TSTM WND GST MOORESVILLE 39.62N 86.37W
05/13/2009 M68.00 MPH MORGAN IN TRAINED SPOTTER
ONE OR MORE TRANSFORMERS DOWNED.
0755 PM TSTM WND GST GREENWOOD 39.62N 86.11W
05/13/2009 M51.00 MPH JOHNSON IN AWOS
51 MPH WIND GUST MEASURED AT GREENWOOD AIRPORT.
0805 PM TSTM WND DMG 2 W CAMBY 39.66N 86.35W
05/13/2009 HENDRICKS IN NWS EMPLOYEE
TREES DOWNED NEAR THE INTERSECTION OF COUNTY ROADS 1050
EAST AND 700 SOUTH.
0840 PM TSTM WND GST GREENFIELD 39.79N 85.77W
05/13/2009 E60.00 MPH HANCOCK IN TRAINED SPOTTER
SEVERAL TREES SPLIT...KNOCKING DOWN POWER LINES.
0856 PM TSTM WND GST INDIANAPOLIS INTL AIRP 39.72N 86.29W
05/13/2009 M70.00 MPH MARION IN ASOS
70 MPH MEASURED AT INDIANAPOLIS ASOS.
&&
NIELDLocal storm report, May 14, 3:04 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG DARLINGTON 40.11N 86.78W
05/14/2009 MONTGOMERY IN LAW ENFORCEMENT
TREE BLOWN DOWN
&&
JOHNSONLocal storm report, May 14, 3:10 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND GST 2 NE LEBANON 40.07N 86.45W
05/14/2009 E70 MPH BOONE IN TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS TO 70 MPH
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:56 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 12 hr |
| May 13, 9:00 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Henry, Johnson, Marion, Rush and 1 more | 45 min |
| May 13, 10:29 PM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Morgan, Owen | 3 hr |
| May 14, 1:31 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 44 min |
| May 14, 1:49 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 3 hr |
| May 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Hendricks, Montgomery, Parke and 3 more | 51 min |
| May 14, 2:20 AM EDT | Flash Flood Warning | IND | Clay, Parke, Vermillion, Vigo | 3 hr |
| May 14, 2:21 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vermillion, Vigo | 54 min |
| May 14, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Knox, Owen, Sullivan, Vigo | 53 min |
| May 14, 2:56 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hendricks, Marion, Putnam and 1 more | 45 min |
| May 14, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Clay, Johnson, Marion, Monroe, Morgan, Owen and 1 more | 44 min |
| May 14, 3:19 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 3 more | 44 min |
| May 14, 3:26 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Johnson, Lawrence, Monroe, Morgan and 1 more | 49 min |
| May 14, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 50 min |
| May 14, 3:59 AM EDT | Areal Flood Warning | IND | Daviess, Knox, Martin | 2 hr |
| May 14, 4:24 AM EDT | Flash Flood Warning | IND | Lawrence, Martin | 96 min |
| May 14, 4:44 AM EDT | Flash Flood Warning | IND | Jackson, Jennings | 3 hr |
| May 14, 6:08 AM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Owen, Parke, Putnam | 3 hr |
| May 14, 6:23 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Hancock, Hendricks, Johnson, Lawrence and 7 more | 15 hr |
| May 14, 7:47 AM EDT | Areal Flood Warning | IND | Jackson, Jennings | 13 hr |
| May 14, 8:27 AM EDT | Areal Flood Warning | IND | Parke, Vermillion, Vigo | 3 hr |
| May 14, 8:45 AM EDT | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 3 more | 12 hr |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Shelby | 48 hr |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 6 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Morgan, Owen | 39 hr |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Morgan, Owen | 39 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.